# SDR LR7A2022032903096

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 59,667 hours, 35,131 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pushrod
- Condition: Dirty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING SCHDULED FLIGHT; WHEN APPLYING LT RUDDER, RUDDER WOULD HANG THEN SNAP FREE. THE RUDDER MOVEMENT WAS FELT THROUGH THE RUDDER PEDALS AND THROUGH THE AIRCRAFT. VISUAL INSPECTION IN FLIGHT SHOWED THE RUDDER PACK AND PUSH ROD DOING THE SAME AND ACTING AS IF IT IS BOUND THEN SNAPPING FREE. DECLARED AN EMERGENCY  / REMOVED DEBRIS FROM RUDDER PUSH ROD AND PRESSURIZATION SEAL IAW SMP581 27-20. OPS CHECK GOOD. LP# 46652
